Aa
A
A
A
Close
Eye Care Community
22.2k Members
Avatar universal

retinal buckle, 20/20 but unbalanced feeling for 7 months.

i had a buckle put on for retinal detachment 7 months ago. I am fully corrected to 20/20 with a hard contact correcting a corneal aberration that causes problems at night driving. I have had a "heady" "unbalanced" feeling since the surgery. My eyes have a drastic diopter difference, maybe 8, and the surgical eye is my pure dominant eye, the one needing more correction. the buckle did not cause much of a change, I have always lived with a difference of image size, and a single dominant eye, so not sure why I cant adjust now, or if something else is going on.
always had a bit of trouble at large stores, theme parks, especially the "honey i shrunk the kids" attraction. I feel that this is an extension of what always bothered me a little.
any ideas?
5 Responses
233488 tn?1310693103
MEDICAL PROFESSIONAL
Your problem is due to image size difference "aneisoconia" one of our regulars JodiJ has written about it extensively and shared her experiences. Use the search feature and archives to access those discussions or post another question and address it to JodieJ

JCH MD
Avatar universal
i have been unbalanced from a month  now..i recently had a eye test..and my eye sights weeker then before..and i have an ent appoitmnet after 2 weeks..so  do u people think unbalancing was due to eye sight??plzzzzzz help
233488 tn?1310693103
MEDICAL PROFESSIONAL
laraa your question is not answerable here. you need to see an Eye MD ophthalmologist
JC HDM
1139742 tn?1272938194
I have had that "heady" and "unbalanced" feeling for 20 years now.  Originally, I wasn't having any eye problems at age 37, when it first occurred.  But I know exactly what you mean.  You described the sensation accurately.

I went to doctors, including a neurologist, and no cause was ever determined, so I learned to live with my "light-headedness", and it took many years.  I don't know what normal feels like.

I don't want to minimize your concerns, but on the other hand, I want you to know that I've met other people who have the same problem.  You are not alone, whether your problem is eye-related, or something totally unexplainable.

The only other time I ever had the sensation was when I was on the antibiotic Minocin in my twenties.  My doctor warned me that I might have the sensation while taking that drug, and sure enough, I did.

Please see the doctor.  But the best advice I can offer you is to remain calm.  Don't stress.  Put your mind on something else.  I wish I had that advice originally, because I caused myself a couple of other, needless symptoms simply because I worried so much and didn't know what was wrong.  Those secondary symptoms eventually went away, but it took a lot of work.  I had to learn to breathe better and let some muscular release happen.

I hope this helps.

233488 tn?1310693103
MEDICAL PROFESSIONAL
-
Have an Answer?
Top General Health Answerers
177275 tn?1511755244
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.